Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Analytic geometry of complex superspaces


Authors: H. Flenner and D. Sundararaman
Journal: Trans. Amer. Math. Soc. 330 (1992), 1-40
MSC: Primary 32C11; Secondary 32G05, 32G13, 58A50
MathSciNet review: 1069748
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A detailed account of the analytic geometry of complex superspaces is given in this paper. Several representability criteria and representability theorems are proved. In particular, the existence of a versal family of deformations (parametrized by a complex superspace) for any compact complex superspace is proved.


References [Enhancements On Off] (What's this?)

  • [A$ _{1}$] M. Artin, On the solutions of analytic equations, Invent. Math. 5 (1968), 277–291. MR 0232018
  • [A$ _{2}$] M. Artin, Algebraization of formal moduli. I, Global Analysis (Papers in Honor of K. Kodaira), Univ. Tokyo Press, Tokyo, 1969, pp. 21–71. MR 0260746
  • [A$ _{3}$] M. Artin, Versal deformations and algebraic stacks, Invent. Math. 27 (1974), 165–189. MR 0399094
  • [Be] Felix Alexandrovich Berezin, Introduction to superanalysis, Mathematical Physics and Applied Mathematics, vol. 9, D. Reidel Publishing Co., Dordrecht, 1987. Edited and with a foreword by A. A. Kirillov; With an appendix by V. I. Ogievetsky; Translated from the Russian by J. Niederle and R. Kotecký; Translation edited by Dimitri Leĭtes. MR 914369
  • [Bi$ _{1}$] Jürgen Bingener, Über formale komplexe Räume, Manuscripta Math. 24 (1978), no. 3, 253–293 (German). MR 0492367
  • [Bi$ _{2}$] Jürgen Bingener, Darstellbarkeitskriterien für analytische Funktoren, Ann. Sci. École Norm. Sup. (4) 13 (1980), no. 3, 317–347 (German). MR 597743
  • [Bi$ _{3}$] Jürgen Bingener, Offenheit der Versalität in der analytischen Geometrie, Math. Z. 173 (1980), no. 3, 241–281 (German). MR 592373, 10.1007/BF01159663
  • [Bi-Ko] J. Bingener and S. Kosarew, Lokale Modulräume in der analytischen Geometrie, Vieweg, Braunschweig.
  • [De] P. Deligne, Letter to D. Sundararaman, April 7, 1987.
  • [Do] Adrien Douady, Le problème des modules pour les sous-espaces analytiques compacts d’un espace analytique donné, Ann. Inst. Fourier (Grenoble) 16 (1966), no. fasc. 1, 1–95 (French). MR 0203082
  • [F$ _{1}$] H. Flenner, Deformationen holomorpher Abbildungen, Habilitationsschrift, Osnabrück, 1978.
  • [F$ _{2}$] Hubert Flenner, Eine Bemerkung über relative 𝐸𝑥𝑡-Garben, Math. Ann. 258 (1981/82), no. 2, 175–182 (German). MR 641823, 10.1007/BF01450533
  • [F$ _{3}$] Hubert Flenner, Ein Kriterium für die Offenheit der Versalität, Math. Z. 178 (1981), no. 4, 449–473 (German). MR 638811, 10.1007/BF01174768
  • [Fr] J. Frisch, Aplatissement en géométrie analytique, Ann. Sci. École Norm. Sup. (4) 1 (1968), 305–312 (French). MR 0236421
  • [Gra$ _{1}$] Hans Grauert, Der Satz von Kuranishi für kompakte komplexe Räume, Invent. Math. 25 (1974), 107–142 (German). MR 0346194
  • [Gra$ _{2}$] Hans Grauert, On meromorphic equivalence relations, Contributions to several complex variables, Aspects Math., E9, Vieweg, Braunschweig, 1986, pp. 115–147. MR 859195
  • [Gro] A. Grothendieck, Techniques de construction en géométrie analytique. $ {\text{I}} - {\text{X}}$, Séminaire Cartan, 1960, 1962.
  • [Ha] Robin Hartshorne, Residues and duality, Lecture notes of a seminar on the work of A. Grothendieck, given at Harvard 1963/64. With an appendix by P. Deligne. Lecture Notes in Mathematics, No. 20, Springer-Verlag, Berlin-New York, 1966. MR 0222093
  • [Ki] Reinhardt Kiehl, Äquivalenzrelationen in analytischen Räumen, Math. Z. 105 (1968), 1–20 (German). MR 0232964
  • [Ko-Ok] S. Kosarew and C. Okonek, Global moduli spaces and simple holomorphic bundles, Mathematica Gottingensis, Heft 10, 1987.
  • [Ku] M. Kuranishi, New proof for the existence of locally complete families of complex structures, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 142–154. MR 0176496
  • [L] D. A. Leĭtes, Introduction to the theory of supermanifolds, Uspekhi Mat. Nauk 35 (1980), no. 1(211), 3–57, 255 (Russian). MR 565567
  • [Ma$ _{1}$] Yu. I. Manin, New dimensions in geometry, Workshop Bonn 1984 (Bonn, 1984) Lecture Notes in Math., vol. 1111, Springer, Berlin, 1985, pp. 59–101. MR 797416, 10.1007/BFb0084585
  • [Ma$ _{2}$] Yuri I. Manin, Gauge field theory and complex geometry, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 289, Springer-Verlag, Berlin, 1988. Translated from the Russian by N. Koblitz and J. R. King. MR 954833
  • [Pa] V. P. Palamodov, Deformations of complex spaces, Uspehi Mat. Nauk 31 (1976), no. 3(189), 129–194 (Russian). MR 0508121
  • [Po] Geneviève Pourcin, Théorème de Douady au-dessus de 𝑆, Ann. Scuola Norm. Sup. Pisa (3) 23 (1969), 451–459 (French). MR 0257402
  • [Ri] R. S. Rim, Formal deformation theory, Groupes de Monodromie en Géométrie Algébrique (SGA7I), expose VI, Lecture Notes in Math., vol. 288, Springer-Verlag, Berlin and New York, 1972.
  • [RR] Jean-Pierre Ramis and Gabriel Ruget, Complexe dualisant et théorèmes de dualité en géométrie analytique complexe, Inst. Hautes Études Sci. Publ. Math. 38 (1970), 77–91 (French). MR 0279338
  • [Sch] Michael Schlessinger, Functors of Artin rings, Trans. Amer. Math. Soc. 130 (1968), 208–222. MR 0217093, 10.1090/S0002-9947-1968-0217093-3
  • [Schu$ _{1}$] H. W. Schuster, Formale Deformationstheorien, Habilitationsschrift, München, 1971.
  • [Schu$ _{2}$] Hans Werner Schuster, Infinitesimale Erweiterungen komplexer Räume, Comment. Math. Helv. 45 (1970), 265–286 (German). MR 0276496
  • [SIT] Yum Tong Siu and Günther Trautmann, Deformations of coherent analytic sheaves with compact supports, Mem. Amer. Math. Soc. 29 (1981), no. 238, iii+155. MR 597091, 10.1090/memo/0238
  • [SS] Günter Scheja and Uwe Storch, Differentielle Eigenschaften der Lokalisierungen analytischer Algebren, Math. Ann. 197 (1972), 137–170 (German). MR 0306172
  • [W$ _{1}$] A. Yu. Vaĭntrob, Deformations of complex structures on supermanifolds, Funktsional. Anal. i Prilozhen. 18 (1984), no. 2, 59–60 (Russian). MR 745703
  • [W$ _{2}$] -, Deformations of complex structures on supermanifolds, Reports of the Dept. of Math. Univ. Stockholm, 1988.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C11, 32G05, 32G13, 58A50

Retrieve articles in all journals with MSC: 32C11, 32G05, 32G13, 58A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1069748-2
Article copyright: © Copyright 1992 American Mathematical Society